Previous |  Up |  Next


deviating argument; neutral; coincidence degree theory
By using the coincidence degree theory, we study a type of $p$-Laplacian neutral Rayleigh functional differential equation with deviating argument to establish new results on the existence of $T$-periodic solutions.
[1] Gaines, R. E., Mawhin, J. L.: Coincidence Degree, and Nonlinear Differential Equations. Springer Berlin (1977). MR 0637067 | Zbl 0339.47031
[2] Hale, J.: Theory of Functional Differential Equations, 2nd ed. Springer New York (1977). MR 0508721 | Zbl 0352.34001
[3] Komanovskij, V. B., Nosov, V. R.: Stability of Functional Differential Equations. Academic Press London (1986). MR 0860947
[4] Kuang, Y.: Delay Differential Equations: with Applications in Population Dynamics. Academic Press Boston (1993). MR 1218880 | Zbl 0777.34002
[5] Liu, B., Huang, L.: Existence and uniqueness of periodic solutions for a kind of first order neutral functional differential equation. J. Math. Anal. Appl. 322 (2006), 121-132. DOI 10.1016/j.jmaa.2005.08.069 | MR 2238153
[6] Lu, S., Ren, J., Ge, W.: Problems of periodic solutions for a kind of second order neutral functional differential equation. Appl. Anal. 82 (2003), 411-426. DOI 10.1080/0003681031000103013 | MR 1982886 | Zbl 1044.34039
[7] Lu, S., Ge, W.: Existence of periodic solutions for a kind of second-order neutral functional differential equation. Appl. Math. Comput. 157 (2004), 433-448. DOI 10.1016/j.amc.2003.08.044 | MR 2088265 | Zbl 1059.34043
[8] Serra, E.: Periodic solutions for some nonlinear differential equations of neutral type. Nonlinear Anal., Theory Methods Appl. 17 (1991), 139-151. DOI 10.1016/0362-546X(91)90217-O | MR 1118073 | Zbl 0735.34066
[9] Si, J.: Discussion on the periodic solutions for higher-order linear equation of neutral type equation with constant coefficients. Appl. Math. Mech., Engl. Ed. 17 (1996), 29-37. DOI 10.1007/BF00131292 | MR 1382460
Partner of
EuDML logo